Some medications can affect cervical mucus. Is this fact or fiction? This is a FACT!
Common medications which affect cervical mucus are:
Anti-histamines (cold or allergy medications) - can inhibit cervical mucus
Penicillin based antibiotics - have a mucus enhancing effect
Higher doses of Vitamin C - can inhibit cervical mucus
Higher doses of Vitamin B - can enhance cervical mucus
If you are working to learn NFP or FAM from an instructor, she will take a summary of any medications you are on as part of your medical history to let you know how your meds may affect your charting. It's also important to always make a note on your chart of any new medications you have taken.
Bingo! First post updated!
|All times are GMT -7. The time now is 05:52 AM.|
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.